question-icon

Suggest remedy for excessive dryness in mouth

default
Posted on Mon, 12 Oct 2015
Question: Excessive dry mouth for about 10 days. Began Eloquis and Lipitor about 3 weeks ago. Before beginning
these meds I have had excessive dry mouth for about 1 year. I am well over 60 but considered to be in very good health, overall. Could the above meds be the cause?
doctor
Answered by Dr. Prof. Kunal Saha (2 hours later)
Brief Answer:
These medicines are unlikely to be the cause

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through the details. I can assure you that nither Lipitor or Eliquis have a known side effect of dry mouth and I think that these medicines are unlikely to be the cause of your excessively dry mouth.

I would suggest you to take plenty of fluids and ORS (Oral rehydration solution) and hope that it will help in resolving the problem

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4439 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for excessive dryness in mouth

Brief Answer: These medicines are unlikely to be the cause Detailed Answer: Thanks for asking on HealthcareMagic. I have gone through the details. I can assure you that nither Lipitor or Eliquis have a known side effect of dry mouth and I think that these medicines are unlikely to be the cause of your excessively dry mouth. I would suggest you to take plenty of fluids and ORS (Oral rehydration solution) and hope that it will help in resolving the problem Regards